# SDR IPXA2019061754293

- Difficulty date: May 24, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74711
- Condition: Cracked
- Location: 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING FUEL TANK LOWER STRINGER 42 IS CRACKED AT XCW 42.REPAIRED CRACKED CENTER WING FUEL TANK LOWER STRINGER 42 BETWEEN XCW=-34.0 TO XCW=-58.0 IAW MD-11 SRM 57-10-03 REPAIR 1, FIGURE 201. (MAJOR)
